BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Stability results for impulsive functional differential equations with infinite delay

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Marta C. Gadotti (Author)
José J. Oliveira (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012-12

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Nonlinear Analysis: Theory, Methods & Applications

Publication Identifiers
ISSN - 0362-546X

Publisher
Elsevier BV

Volume
75
Number
18

Number of pages
17
Starting page
6570
Last page
6587

Document Identifiers
DOI - https://doi.org/10.1016/j.na.2012.07.030
URL - http://dx.doi.org/10.1016/j.na.2012.07.030


Export

APA
Teresa Faria, Marta C. Gadotti, José J. Oliveira, (2012). Stability results for impulsive functional differential equations with infinite delay. Nonlinear Analysis: Theory, Methods & Applications, 75, 6570-6587. ISSN 0362-546X. eISSN . http://dx.doi.org/10.1016/j.na.2012.07.030

IEEE
Teresa Faria, Marta C. Gadotti, José J. Oliveira, "Stability results for impulsive functional differential equations with infinite delay" in Nonlinear Analysis: Theory, Methods & Applications, vol. 75, pp. 6570-6587, 2012. 10.1016/j.na.2012.07.030

BIBTEX
@article{48443, author = {Teresa Faria and Marta C. Gadotti and José J. Oliveira}, title = {Stability results for impulsive functional differential equations with infinite delay}, journal = {Nonlinear Analysis: Theory, Methods & Applications}, year = 2012, pages = {6570-6587}, volume = 75 }